# SDR AWXA200501526

- Difficulty date: November 16, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5079454
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED L1 DOOR INNER WEB WITH 2 CRACKS AT LIGHTENING HOLES AND 1 CRACK AT THE TORQUE TUBE ACCESS PANEL CUTOUT FROM BS 312 TO BS 318 AND STRINGER 10L.  MAINTENANCE CUT OUT DAMAGED AREA IAW BOEING 737-300 SRM 52-10-01.  FABRICATED REPAIR DOUBLERS IAW BOEING 737-300 SRM 51-70-13-0G FIG 1.  INSTALLED FABRICATED REPAIR PARTS AT L1 INNER WEB LIGHTENING HOLES AND 1 CRACK AT THE TORQUE TUBE ACCESS PANEL CUTOUT FROM BS 312 TO BS 318 AND STRINGER 10L IAW BOEING 737-300 SRM 51-70-13-0G FIG 1.
